Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pelvic sonography done. Burning sensation in vagina. Taking ovral 21 tablets

I hv done Pelvic Sonography done. the uterus is buky measures 10cm x 5.9cm x 5.4 cm, endometrial thickness is 8.3 mm, few intramural fibroids are noted. largest fibroids measure 2.5 cm diameter at anterior wall & 3.1 cm diameter at posterior wall. burning sensation in my vagina, largest month periods 13th may, 29th may and 12th June. now i am having medicince ovral 21 tablets from 8 days
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
It is unlikely that the burning sensation you have is due to any of the other problems you have ( like fibroids). Neither is it due to the Ovral that you are having.
It can be due to an infection where there would be a foul smelling discharge as well. In addition, it can also be due to excessive douching and washing with harsh soaps.
So I would suggest you see your gynaecologist and totally avoid using any chemicals or soaps to wash the vagina. Use only lukewarm water to clean the area.
Hope this helps
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor